# SDR QXEA2024013100025

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,555 hours, 8,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 77-78 S26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER BEAM FORWARD FINGER PLATE HAS CORROSION BETWEEN FRAMES 77-78 AT STRINGER 26R. REMOVED AND REPLACED AFT CARGO CUTOUT LOWER BEAM PLATE PER SRM 51-40-08.
